You’ve done everything they told you to. You stopped eating the sweets you love. And you’re taking the metformin they prescribed for your type 2 diabetes daily. But you STILL find yourself feeling like something the cat dragged in.
They’ll tell you that everything making you feel rotten right now is just the toll that diabetes takes on your body.
They’ll insist that ALL the disturbing symptoms you’re wrestling with are CAUSED by the disease, including…
- muscle pain
- nerve damage
- memory loss
- mood disorders
- poor vision
Most people believe it, too.
But what if I told you that you may be a victim of another ugly mainstream cover-up? Because a massive lie designed to get folks just like you to shut up and take their metformin, could be the TRUE culprit behind your misery.
New research reveals it might NOT be the disease behind YOUR symptoms at all. All of that pain and misery could be caused by something else entirely.
It’s something you can find, fix, and reverse. And you can get started in just a matter of days.
The metformin side effect making you miserable
Being given metformin is like being forced into an arranged marriage. You never wanted to be together, but everyone insists it’s the right match.
Not only that, but that metformin will be your constant companion… with you every day for the rest of your life to control the blood sugar problems that mark diabetes.
They’ll tell you it’s been proven safe. But new research reveals a devastating HIDDEN risk of this drug.
Or I should say hidden to innocent victims like YOU.
Because despite your doc never bothering to warn you about it, this metformin side effect ISN’T new.
In fact, mainstream medicine has been quietly aware of it all along… even as they continued to push those prescriptions.
It turns out metformin could send your vitamin B12 levels plummeting dangerously low. In fact, when you start taking the drug your risk for B12 deficiency skyrockets by 45 percent.
The study also finds that metformin could MORE THAN DOUBLE your odds of memory problems. But mention those thinking troubles to your doc, and he’ll likely blame your blood sugar again.
And it’s true, cognitive struggles can go hand in hand with diabetes. But they’re ALSO a hallmark of B12 deficiency.
Which means many cases of cognitive impairment that have been BLAMED on the disease could actually be CAUSED … or made worse… by the drug.
The 3 step plan for ditching the diabetes drugs
Keeping your thinker in tip-top shape isn’t the only thing your body uses B12 for, of course. This vital vitamin is critical for healthy muscles, mood, nerves, energy levels, vision, and more.
And the kicker? The list of common “diabetes-linked problems” is an almost perfect match for the symptoms of metformin induced “low B12.”
Putting two and two together, the CLEAR and URGENT answer is to get off that metformin as soon as you can.
Don’t stop taking the drug on your own, of course.
Work with your doc to come up with a back-to-basics plan instead…
- Try supplements that improve blood sugar such as chromium and berberine.
- Swear off the added sugars.
- Adopt a low-carb lifestyle.
This approach can help you get your diabetes UNDER control, and you OFF the metformin for good. And before you know it, you’ll be feeling like your old self again.
Latest posts by Healthier Talk (see all)
- Is the Impossible Burger better than a REAL burger? - July 10, 2019
- The diabetes drug that makes EVERYTHING worse - June 11, 2019
- Deadly ‘spring flu’ ultimate infection nightmare - April 1, 2019